1

Due to nerve swelling I was taking Lyrica medication for a few weeks, but after I started to take the medication I started to feel some side effects, such as swelling eye in the morning, appetite problems and a few more. Has anyone had same situation after taking Lyrica medication?

0

Side effects of drugs such as Lyrica (pregabalin) are collected by the manufacturer in clinical trials as well as post marketing surveillance, case reports and by regulatory agencies.

Drugs.com has a page describing side effects for this drug, and oedema, weight change are included, and maybe even the others you haven't mentioned. However, because you've noticed a particular symptom, it may not be related to the drug and sometimes you have to stop and restart to see if the effect is reproducible and therefore more likely to be caused by the drug.

  • After I'm stop the medication the symptom is no more or less compare to when i taking the medication. Anyhow the website you gave have a lot of information im actually I'm need ... thank you for that :D – theinarasu Apr 15 '16 at 12:04

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.